# SDR AU971550

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Condition: Seized
- Location: Cabin Air Comp
- Component: 1131325
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCONDITIONER BELT SNAPPED. INVESTIGATION FOUND THAT THE AIRCONDITIONING COMPRESSOR WAS TIGHT TO TURN AND BINDING. THE ASSEMBLY WAS STRIPPED AND ONE THRUST BEARING WAS FOUND WELDED AND SEIZED.
